Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Hyper-acidity, improper digestion causing rapid heart beat, high BP, breathing difficulty. Taking Livosin. Other options?

hi, i suffer from hyper acidity and food doesnt get digested properly due to which my heart beats faster and i feel like hyper tension , get brething problems too, i am not fat and weight 58 kg height is 5.4 feet , i started taking livosin tonic past 2 days 2times daily please suggest how long should i continue taking that and what else should i do?
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  434
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that if you have acidic problem then this need to be treated with the, Tab-omeprazole 40 mg once in a day at evening time, 2) Tab Domeperidone one tab at evening time, 3) Tab Chlordiazepoxide three times in day, one important thing keep your stress level low hope this information helps you, have a nice day.
Answered: Wed, 21 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor